Fractional conformable attractors with low fractality (English)

In: MATHEMATICAL METHODS IN THE APPLIED SCIENCES   ;  41 ,  16  ;  6378-6400  ;  2018
  • ISSN:
  • Article (Journal)  /  Print

How to get this document?

Local TIB services
TIB document delivery Purchase

Table of contents – Volume 41, Issue 16

Show all volumes and issues

The tables of contents are generated automatically and are based on the data records of the individual contributions available in the index of the TIB portal. The display of the Tables of Contents may therefore be incomplete.

6017
Issue Information
| 2018
6024
Dynamics of DS‐I‐A epidemic model with multiple stochastic perturbations
Liu, Songnan / Jiang, Daqing / Xu, Xiaojie / Alsaedi, Ahmed / Hayat, Tasawar | 2018
6050
General decay for Kirchhoff type in viscoelasticity with not necessarily decreasing kernel
Boumaza, Nouri / Boulaaras, Salah | 2018
6070
An algorithm of partial eigenstructure assignment for high‐order systems
Zhang, Lei / Yu, Fei / Wang, Xingtao | 2018
6080
Matrix‐valued radial basis functions for the Lamé system
Grzhibovskis, R. / Michel, C. / Rjasanow, S. | 2018
6108
A study of fractional integral operators involving a certain generalized multi‐index Mittag‐Leffler function
Srivastava, H. M. / Bansal, Manish / Harjule, Priyanka | 2018
6122
The pullback‐ D attractors for the 3D Kelvin‐Voigt‐Brinkman‐Forchheimer system with delay
Su, Keqin / Qin, Yuming | 2018
6130
A space‐time spectral collocation method for the 2‐dimensional nonlinear Riesz space fractional diffusion equations
Li, Hui / Jiang, Wei | 2018
6145
Existence of positive solutions of a nonlinear differential equation for a thermostat model
Shen, Chunfang / Zhou, Hui / Yang, Liu | 2018
6155
Unconditional superconvergence analysis of a linearized Galerkin FEM for nonlinear Schrödinger equation
Shi, Dongyang / Wang, Junjun | 2018
6170
The existence of nontrivial solution for biharmonic equation with sign‐changing potential
Su, Yu / Chen, Haibo | 2018
6184
Fitted modifications of Runge‐Kutta pairs of orders 6(5)
Medvedev, Maxim A. / Simos, T. E. / Tsitouras, Ch. | 2018
6195
Hard thresholding pursuit with continuation for ℓ0‐regularized minimizations
Sun, Tao / Jiang, Hao / Cheng, Lizhi | 2018
6210
Hopf bifurcation in a model for adult T‐cell leukemia
Mostolizadeh, Reihaneh / Afsharnezhad, Zahra | 2018
6226
High‐order numerical solution of viscous Burgers' equation using a Cole‐Hopf barycentric Gegenbauer integral pseudospectral method
Elgindy, Kareem T. / Dahy, Sayed A. | 2018
6252
A multiple‐input–single‐output fractional‐order Hammerstein model identification based on modified neural network
Jahani Moghaddam, Mohammad / Mojallali, Hamed / Teshnehlab, Mohammad | 2018
6272
Nonfragile stabilization for uncertain system with interval time‐varying delays via a new double integral inequality
Samidurai, R. / Sriraman, R. / Cao, Jinde / Tu, Zhengwen | 2018
6288
Kinetic‐fluid derivation and mathematical analysis of the cross‐diffusion–Brinkman system
Bendahmane, Mostafa / Karami, Fahd / Zagour, Mohamed | 2018
6312
The new complex rational function prototype structures for the nonlinear Schrödinger‐inviscid burgers system
Saha Ray, Santanu | 2018
6326
Global solutions to a higher‐dimensional system related to crime modeling
Freitag, Marcel | 2018
6336
On the small‐time asymptotics of 3D stochastic primitive equations
Dong, Zhao / Zhang, Rangrang | 2018
6358
Multiple positive radial solutions for Neumann elliptic systems with gradient dependence
Cianciaruso, Filomena / Infante, Gennaro / Pietramala, Paolamaria | 2018
6368
Nonlocal evolution equations in perforated domains
Pereira, Marcone C. | 2018
6378
Fractional conformable attractors with low fractality
Morales‐Delgado, V. F. / Gómez‐Aguilar, J. F. / Escobar‐Jiménez, R. F. | 2018
6401
On the relationship between Weyl functions of Jacobi matrices and response vectors for special dynamical systems with discrete time
Mikhaylov, Alexander S. / Mikhaylov, Victor S. / Simonov, Sergey A. | 2018
6409
The problem of determining the piezoelectric module of electroviscoelasticity equation
Totieva, Zhanna Dmitrievna | 2018
6422
Semianalytical method for the identification of inclusions by air‐cored coil interaction in ferromagnetic media
Vafeas, Panayiotis / Skarlatos, Anastassios / Theodoulidis, Theodoros / Lesselier, Dominique | 2018
6443
The critical exponent for a time fractional diffusion equation with nonlinear memory
Zhang, Quanguo / Li, Yaning | 2018
6457
Regularity of second derivatives in elliptic transmission problems near an interior regular multiple line of contact
Druet, Pierre‐Etienne | 2018
6480
Dynamics of a Lorenz‐type multistable hyperchaotic system
Chen, Yu‐Ming | 2018
6492
Existence of weak solutions to the Ericksen‐Leslie model for a general class of free energies
Emmrich, Etienne / Lasarzik, Robert | 2018
6519
Linear and cyclic codes over direct product of finite chain rings
Borges, J. / Fernández‐Córdoba, C. / Ten‐Valls, R. | 2018
6530
Analysis and simulations of the discrete fragmentation equation with decay
Banasiak, J. / Joel, L. O. / Shindin, S. | 2018
6546
Systems with strong damping and their spectra
Jacob, Birgit / Tretter, Christiane / Trunk, Carsten / Vogt, Hendrik | 2018
6574
Generalized function solution of step potentials
Ünal, Basri | 2018
6589
On temporal decay of solution to the three‐dimensional compressible flow of nematic liquid crystal in Besov space
Liu, Qiao | 2018
6604
Computation of eigenvalues and eigenfunctions of a Schrödinger‐type boundary‐value‐transmission problem with retarded argument
Şen, Erdoğan | 2018
6611
Solitary wave solution and conservation laws of higher dimensional Zakharov‐Kuznetsov equation with nonlinear self‐adjointness
Ali, Muhammad Nasir / Husnine, Syed Muhammad / Ak, Turgut / Atangana, Abdon | 2018
6625
A new highly accurate domain decomposition optimal homotopy analysis method and its convergence for singular boundary value problems
Roul, Pradip / Madduri, Harshita | 2018
6645
Stability of an adaptive immunity pathogen dynamics model with latency and multiple delays
Elaiw, Ahmed M. / AlShamrani, Noura H. | 2018
6673
Notes on gap solitons for periodic discrete nonlinear Schrödinger equations
Ding, Liang / Wei, Jinlong | 2018
6683
Coexistence of species in a tritrophic food chain model with Holling functional response type IV
Blé, Gamaliel / Castellanos, Víctor / Dela‐Rosa, Miguel A. | 2018
6702
Remark on the regularity criteria via partial components of vorticity to the Navier‐Stokes equations
Ye, Zhuan | 2018
6717
Exact solutions for some time‐fractional evolution equations using Lie group theory
Bira, Bibekananda / Raja Sekhar, Tungala / Zeidan, Dia | 2018
6726
Fractional transient thermal mixed boundary value problem of distributed order
Masomi, Mohammad Rasool / Ansari, Alireza | 2018
6741
The diffusive Beddington‐DeAngelis predator‐prey model with nonlinear prey‐taxis and free boundary
Wang, Jianping / Wang, Mingxin | 2018
6763
Uniqueness and decay in local thermal non‐equilibrium double porosity thermoelasticity
Franchi, Franca / Lazzari, Barbara / Nibbi, Roberta / Straughan, Brian | 2018
6772
Fully nonhomogeneous problem of two‐dimensional second grade fluids
Bernard, Jean‐marie | 2018
6793
Error analysis for nonconfocal ellipsoidal systems in the forward problem of electroencephalography
Doschoris, Michael / Kariotou, Foteini | 2018
6814
A multigroup SEIR epidemic model with age‐dependent latency and relapse
Liu, Lili / Feng, Xiaomei | 2018
6834
Global nonexistence of solutions for viscoelastic wave equation with delay
Kang, Jum‐Ran | 2018
6842
Two different fractional Stefan problems that are convergent to the same classical Stefan problem
Roscani, Sabrina D. / Tarzia, Domingo A. | 2018
6851
Metastable solutions for the thin‐interface limit of a p‐Laplacian phase field model
Jiménez‐Casas, Ángela | 2018
6866
Threshold behavior in a stochastic HTLV‐I infection model with CTL immune response and regime switching
Qi, Kai / Jiang, Daqing | 2018
6883
Constructing variable coefficient nonlinear integrable coupling super AKNS hierarchy and its self‐consistent sources
Wei, Hanyu / Xia, Tiecheng | 2018
6895
One spatial variable thermoelastic transmission problem in viscoelasticity located in the second part
Zennir, Khaled / Feng, Baowei | 2018
6907
Fractional matrix and inverse matrix projective synchronization methods for synchronizing the disturbed fractional‐order hyperchaotic system
He, Jinman / Chen, Fangqi / Lei, Tengfei | 2018
6921
Justification of a quadrature method for an integral equation to the external Neumann problem for the Helmholtz equation
Khalilov, Elnur H. / Aliev, Araz R. | 2018
6934
Construction method for generating functions of special numbers and polynomials arising from analysis of new operators
Simsek, Yilmaz | 2018
6955
Linearization of third‐order ordinary differential equations u = f ( x , u , u , u ) via point transformations
Al‐Dweik, Ahmad Y. / Mustafa, M. T. / Mahomed, Fazal Mahmood / Alassar, Rajai S. | 2018
6968
State‐dependent switching control of delayed switched systems with stable and unstable modes
Yang, Dan / Li, Xiaodi / Shen, Jianhua / Zhou, Zhaojie | 2018
6984
Existence results for fractional integral boundary value problem involving fractional derivatives on an infinite interval
Hao, Xinan / Sun, Hui / Liu, Lishan | 2018
6997
Explicit, two‐stage, sixth‐order, hybrid four‐step methods for solving y ( x ) = f ( x , y )
Medvedev, Maxim A. / Simos, T. E. / Tsitouras, Ch. | 2018
7007
Gradient estimates for solutions of elliptic systems with measurable coefficients from composite material
Jang, Yunsoo / Kim, Youchan | 2018
7032
Analysis of time‐domain elastic scattering by an unbounded structure
Gao, Yixian / Li, Peijun / Li, Yong | 2018
7055
Exponential stability of the nonlinear transmission acoustic problem
Aliev, Akbar B. / Isayeva, Sevda E. | 2018
7074
Wave propagation in a diffusive SIR epidemic model with spatiotemporal delay
Zhen, Zaili / Wei, Jingdong / Tian, Lixin / Zhou, Jiangbo / Chen, Wenxia | 2018
Feedback